×

Caractérisation des fonctions multiplicatives p.p.\(B^\lambda\) à spectre non vide. (French) Zbl 0446.10040


MSC:

11N99 Multiplicative number theory
11A25 Arithmetic functions; related numbers; inversion formulas
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Almost periodic functions, Dover Publications. · Zbl 0065.07102
[2] [2] et , Quelques propriétés de fonctions multiplicatives, C.R. Acad. Sc., Paris, 278 Série A (1974), 657-660. · Zbl 0292.10034
[3] [3] , Quelques résultats sur les fonctions multiplicatives, C.R. Acad. Sc., Paris, 281 Série A (1975), 997-1000. · Zbl 0336.10041
[4] [4] , On connections between the Turan-Kubilius inequality..., Proc. Symposia Math., Vol. XXIV, 77-82. · Zbl 0268.10039
[5] [5] , A mean value theorem for multiplicative functions, Proc. London Math. Soc., (3), 31 (1975), 418-438. · Zbl 0319.10055
[6] [6] , Some remarks about additive and multiplicative functions, Bull. Am. Math. Soc., 52 (1946), 527-537 et Some remarks and corrections..., Bull. Am. Math. Soc., 53 (1947), 761-763. · Zbl 0061.07901
[7] [7] and , On the mean value of non negative multiplicative..., Michigan Math. J., 12 (1965), 321-328. · Zbl 0131.04303
[8] [8] and , Additive functions and almost periodicity B2, Amer. J. Math., 62 (1940), 635-645.
[9] [9] and , On the almost periodicity of additive number..., Amer. J. Math., 62 (1940), 753-758.
[10] [10] , and , Ramanujan sums and almost periodic functions, Amer. J. Math., 62 (1940), 107-144.
[11] [11] , Probabilistic methods in the theory of numbers, Transl. Math. Monographs, vol. 11, Amer. Math. Soc. Providence. · Zbl 0133.30203
[12] [12] , A new method in probabilistic number theory, Amer. Math. Soc. Transl., 52 (1966), 217-275. · Zbl 0218.10070
[13] [13] and , Mean values and Ramanujan expansions of almost E.A.C., Colloquia Math. S. Janos Bolyai 13, Topics in Number theory, Debrecen, 1974. · Zbl 0343.10038
[14] [14] and , On the almost periodic behavior of multiplicative..., Amer. J. Math., 62 (1940), 613-626.
[15] [15] , Number theoretical almost periodicities, Amer. J. Math., 67 (1945), 173-193. · Zbl 0060.10505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.